Solving nonlinear systems of equations and nonlinear systems of differential equations by the Monte Carlo method using queueing networks and games theory
Daniel Ciuiu
MPRA Paper from University Library of Munich, Germany
Abstract:
In this paper we will solve some nonlinear systems of equations and nonlinear systems of differential equations by the Monte Carlo method using queueing networks and some results from games theory.
Keywords: Monte Carlo; queueing networks; symmetric games. (search for similar items in EconPapers)
JEL-codes: C15 C73 (search for similar items in EconPapers)
Date: 2008-03, Revised 2010-02
References: View references in EconPapers View complete reference list from CitEc
Citations:
Published in Analele Universitatii Bucuresti, Seria Informatica. 1, 2008 (2010): pp. 111-125
Downloads: (external link)
https://mpra.ub.uni-muenchen.de/23434/1/MPRA_paper_23434.pdf original version (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:pra:mprapa:23434
Access Statistics for this paper
More papers in MPRA Paper from University Library of Munich, Germany Ludwigstraße 33, D-80539 Munich, Germany. Contact information at EDIRC.
Bibliographic data for series maintained by Joachim Winter ().